# SDR SWAA2024030445152

- Difficulty date: January 26, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N7877H
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29359
- Aircraft time: 55,706 hours, 30,488 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 540 Bl0-Rbl12
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR STRUCTURE ANGLE ON BS 540 BTW BL 0 TO RBL 12 AT PASSENGER CABIN 2024-77202<[01] REPLACED ANGLE LOCATED ON FLOOR STRUCTURE ON BS 540 BTW BL 0 TO RBL 12 AT PASSENGER CABIN I.A.W. B737-700 SRM 51-10-02 ITEM 9 ;SRM 51-40-02 AND DWG 143A0060 REV:A SEE INDIVIDUAL SIGNOFF BELOW.;[02] REPLACED ANGLE LOCATED ON FLOOR STRUCTURE ON BS 540 BTW BL 0 TO RBL 12 AT PASSENGER CABIN I.A.W. B737-700 SRM 51-10-02 ITEM 9 ;SRM 51-40-02 AND DWG 143A0060 REV:A SEE INDIVIDUAL SIGNOFF BELOW.
